# SDR CALA9700235

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18563
- Make and model: Doug DC-9-31
- Aircraft serial: 47487
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 7000010101
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE NOSE LANDING GEAR GREEN LIGHT ILLUMINATED INTERMITTENTLY AFTER GEAR WAS EXTENDED FOR LANDING ON APPROACH.  THE GEAR WAS VISUALLY CONFIRMED DOWN IAW PROCEDURES AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NLG DOWNLOCK SWITCH AT FAULT.  THE SWITCH WAS REMOVED AND REPLACED, OPERATIONAL CHECKS WERE GOOD.
